Aa
A
A
A
Close
Hepatitis B Community
7.14k Members
Avatar universal

tenefovir discomfort

please guide that i am taking tenefovir from last six months for some days i am feeling the hotteness in stomach and  hotteness in lower right side of my stomach please guide why this happening with me as i have no symptoms intially so why it happening to me ?
1 Responses
Avatar universal
its not tenofovir, you have another disease
2 Comments
i am talking about the side effects of tenefovir intially i have no such symptoms but facing it from last some days please sugguest
aviod spicy foods and drink more water, take buttermilk  with ragi malt definetlry hottest will clear
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.